# SDR SWAA2013102221369

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 36,177 hours, 24,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7971637
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY EXIT SIGN COVER MISSING.  INSTALLED LIGHT ASSEMBLY IWA MM.
